MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INOGEN CRT-D; CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATORS (CRT-D)

BOSTON SCIENTIFIC CORPORATION INOGEN CRT-D; CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATORS (CRT-D)
Model Number G140
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438)
Health Effect - Clinical Codes Device Overstimulation of Tissue (1991); Asystole (4442)
Date of Event 03/21/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient with this cardiac resynchronization therapy defibrillator (crt-d) device exhibited noise and oversensing on the right atrial (ra) channel.The patient had called in and stated that they had uncomfortable stimulation the previous night.The health care professional (hcp) reviewed device settings and were not able to see any auto tests that could have caused this.Technical services (ts) stated that there were no auto threshold tests available for this device.Ts stated that it could be right atrial (ra) insulation issue.There was asystole for more than 2 seconds, however the patient had its own intrinsic ra marching through noise.Ts recommended to have further testing done in the clinic.This device remains in service.No adverse patient effects were reported.

Brand Name
INOGEN CRT-D
Common Device Name
CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATORS (CRT-D)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key19332409
Report Number2124215-2024-29939
Device Sequence Number3063108
Product Code NIK
UDI-Device Identifier00802526534539
UDI-Public00802526534539
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P010012/S341
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/08/2018
Device Model NumberG140
Device Catalogue NumberG140
Device Lot Number482011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/29/2024
Initial Report FDA Received Date05/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/24/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age82 YR
Patient SexFemale